Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Body pain, salty taste in mouth. Taking amoxicillin for cold and cough, nasal spray, no relief. Cure for symptoms?

I have recently been on a short course of amoxicillin 500mg 3 x day for 5 days for a very bad cough , cold, infection. The course has stopped but I am left still feeling full of aches and pains but the worse thing is that I cannot taste anything other than a salty taste in my mouth and salty mucus . I went to my doctors last week who prescribed some nasal spray for allergies!? Its not working anyhow, whats wrong with me please?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
ALLERGIES DONT RESPOND TO ANTIBIOTICS
YOU NEED ANTIALLERGICS
tAKE METROGYL 20 MG BD FOR 7 DAYS
TAKE MONTAIR FX BD
SYP VENTROLIN 1/2 TSF BD
SYP TOSSEX 1/2 TSF NIGHT
TAKE ANTIALLERGICS FOR 3 WK
METROGYL FOR 7 DAYS
ADD ANTACID SYP FOR TDS
TO END TASTE YOU DESCRIBED
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor